| Model Number |
4965-15 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implanted on (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead was fractured and exhibited spiked and high impedance and no capture.It was also reported that the right atrial (ra) lead was fractured an exhibited high impedance, high thresholds and no capture.It was further reported that the implantable pulse generator (ipg) exhibited premature battery depletion.The ipg system was explanted and replaced.No patient complications have been reported as a result of this event.